Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had unprotected intercourse. Missing periods. What medicine should be taken?

Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5162 Questions

default
Posted on Tue, 11 Dec 2012 in Early Pregnancy Signs and Symptoms
Question: hi, my wife has irregular periods this month, it has been 1 week she didn't get her periods. What tablet should i give to her to get period? We had unprotected sex on 26th Oct. Please suggest her a tablet...
We had unprotected sex but i had not ejected in her uterus.
Can see use 'mensovit plus' tablet for getting periods? Plz reply me ASAP.
doctor
Answered by Dr. Sree Gouri SR 1 hour later
Hi,
Thanks for the query.

Though you didn't ejaculated during intercourse sometimes pre-ejaculate fluid contains spermatozoa, so better to rule out pregnancy before using tablets.
Once consult gynecologist and let your wife undergo pregnancy test.
If that comes negative, doctor will examine your wife to find out the possible cause for delayed periods.
If needed she may advice one ultrasound. With this primary workup the cause can be made out and treatment can be given.
Though mensovit tablet is said to regularize the periods better to use the tablets only after getting examined as delayed periods can occur due to many causes like anemia, weight changes, stress and strain, thyroid hormonal abnormalities etc.


Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sree Gouri SR 11 hours later
Now I am not at her place. I am far out of the city and can't take her to the doctor. Plz suggest a tablet so that she will be good with no side effects.
doctor
Answered by Dr. Sree Gouri SR 9 hours later
Hi,

As I told before it is not good to use the tablets without ruling out the pregnancy. If there is pregnancy and she uses tablets for withdrawal bleeding that can affect the fetus.
So let her undergo urine pregnancy test once and if that comes negative she can go for tablets for withdrawal bleeding.
Tablets to be used only after getting examined by doctor then only her condition can be evaluated and suitable tablets can be given.
If no other cause is there for delayed periods except hormonal imbalance, she can go for progesterone tablets like deviry or regesterone etc with doctor's advice to induce withdrawal bleeding.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Anemia

doctor1 MD

Hi, i am writing on behalf of a friend. He had been diagnosed with having IBS when he was 13, without a colonoscopy, and now he is 25. He has been having abdominal pain and interchanges of diarrhea and constipation all these years but a month ago it suddenly got really worse (after having some fish, but even if it was bad, he had never experienced such excruciating pain again), as in one day he started to ache so much he couldn't get up off the floor. It was like stabbing and ripping him apart. He went to the hospital and had blood work done and an X-ray and they said it was normal but suggested a colonoscopy but he didn't go through with it. Ever since he has been having really severe abdominal pain and interchanges of diarrhea and constipation and he has been to several doctors, one prescribing him with amitriptyline and antibiotics for the intestine, and another after that giving him mebeverine hydrochloride alone. He took the antibiotics and amitriptyline for almost a month and it helped him a bit but in the evening he would none the less have the return of the severe pain in his entire abdomen, sometimes centering on the left upper side of it. Then he went to the other doctor who perscribed mebeverine hydrochloride, telling him it would instantly help, without that being the case when he tried it. He had extensive blood work done and everything was normal, no inflammation or anemia, and the doctor said he didn't need anything else and should just take the mebeverine. But he is still in pain and i was wondering if it could be something else with these symptoms. Should he have a colonoscopy or some other less painful test? He also has Gastroesophageal Reflux Disease.

doctor1 MD

My heart flutters constantly. The doctors in the ER called them PVC and put me on a heart monitor to see why I'm having them so frequently. They are not painful just irritating.My blood pressure is low thyroid is good and I use to have anemia but that's good as well. All lab work came out good including X-rays So why is my heart skipping beats?

doctor1 MD

I have MS and several times a year, i take venefor infusions for anemia (not related to the MS). within a week of the infusion, my left foot always swells enormously and is painful to walk on. my doctors keep saying its not from the venefor, as venofer is just iron. However, I know this swelling occurs each time. Does venofer cause foot swelling?

doctor1 MD

hi i used to have anemia about a year ago. now i am all better, however, when i last checked my heart rate, it was in the 80s. i checked again today while sitting down cause i thought that the machines at walmart may be lying or i could of been a bit active before hand, however it still was in the 80s.

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

Do you think at ESA therapy is a good option for a 90 yo male with CKD stage 3A? RBC count is 2.91; HGB 9.9; HCT 29.1; platelet count 104; GFR est non-AA 58; Micralb/Crea ratio (ug/mg creat) 59.0; Pt is always cold , extremely fatigued-sleeps 15...

doctor1 MD

I had routine bloodwork done and all tests came back normal except for a raised ferratin 575. When tested again 6 weeks later it came back at another high value 445. No other tests for inflammation were done. CBC with differential all normal. I'm...